EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0335 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Osteolysis (2377)
| Date of Event |
04/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.[[insert manufacturing review statement]] a definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
As reported, approximately six years post initial right tka, the female patient had a revision of femur and poly with stem/augments.Patient was revised to an exactech cc femur, stem augments and cc insert.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photo/x-rays.The devices are not available for evaluation due to patient's lawyer requested implants.No additional information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface; however, this cannot be confirmed.Additionally, a contributing factor to the prosthesis wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this could not be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.